# SDR DALA2021081604687

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,412 hours, 36,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L&R AFT OVERWING EXIT UPPER LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY B5-230 AND BATTERY PER B717 AMM 33-51. TESTS GOOD. (LP #7807523)
